Wisconsin, 2018

Heat in Wisconsin, June 16 to 17, 2018

June 16 to 17, 2018 · NWS MKX · 20 events in 20 counties and zones

Hot and humid conditions led to heat index values around 100 degrees for 1 or 2 days over much of southern WI.

Where it happened

Every event with a place to put it; 20 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

Hot and humid conditions led to heat index values around 100 degrees for 1 or 2 days over much of southern WI.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 16, 8:52 AM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 16, 8:52 AM CST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
952 AM CDT Sat Jun 16 2018

.UPDATE...

Added a slight chance for thunderstorms across the area for this
afternoon. Near term model guidance suggests that we should be
quite unstable, with little in the way of inhibition remaining.
The only question is whether a sufficient lifting mechanism will
be in place to initiate thunderstorms. The most likely candidate
at this point will be the remains of a combo lake breeze/outflow
boundary which lies from roughly Fond du Lac to Waukesha to
Kenosha. This boundary may mix out before the airmass destabilizes
sufficiently, so convective potential is decidedly questionable.

Temperatures are still expected to reach the low 90s in most
spots, though readings may end up a bit cooler near the lake. No
changes are planned to the Heat Advisory at this time, with plenty
of humidity available to boost heat indices to around 100 degrees.

&&

.MARINE...

Thunderstorms will remain possible across the lake today, though
most of the activity will be over open waters. Waves will be in
the 1-3 foot range, with the higher values north of Milwaukee.

Additional thunderstorms are likely Sunday night and Monday, as a
cold front moves through the area.

&&

.PREV DISCUSSION... (Issued 421 AM CDT Sat Jun 16 2018)

SHORT TERM...

Today And Tonight...Forecast Confidence Is Medium.

Our primary forecast concern is the heat. 925 mb temperatures in
the upper 20s Celsius support highs reaching the lower to mid 90s
for today into Sunday. Given high humidity and dew points, lows
in the mid 70s will be common. The synoptic flow also looks strong
enough to confine the lake breeze to areas within a few miles of
the Lake Michigan shore.

Given these factors, we expanded the Heat Advisory into the
remainder of southern Wisconsin, as heat indices should be near,
or just above, 100 degrees this afternoon (and again on Sunday).

Expecting a generally dry forecast, given the protective
influence of low-level ridging. However it's not impossible that
we pop an afternoon shower or storm today. This is suggested by a
few of the convective allowing mesoscale models, but really the
better synoptic support and focus for convection will remain to
our northwest.

Will maintain a dry forecast after showers and storms exit this
morning, but it's possible that low end PoPs may be needed for
this afternoon, if more support for isolated showers and storms
becomes apparent.

Sunday Through Monday Night...Forecast Confidence Is Medium.

Heat Advisory will continue through 7 PM CDT Sunday across the
entire area, as gusty southwest winds continue to pump in the hot
and humid airmass. Heat index values will be around 100 or a bit
higher in the area.

Kept things dry as well for Sunday, as prefer the NAM/ECMWF trends
with keeping any convection well northwest of the area. The
GFS/Canadian try to bring some of this into the area, but given
the gusty southwest winds, think capping will prevail.

The main question for Sunday night into Monday night will be the
timing of the cold front, and its impact on temperatures/heat
index values into Monday. Some convection may approach the area
later Sunday night, as the low level jet veers across the region.
There is decent elevated CAPE but modest effective shear. Marginal
severe risk in the far north and northwest from SPC Day 2 Outlook
seems reasonable if any storms can sustain themselves.

Like the look of the NAM/GFS/ECMWF trends with bringing the cold
front gradually southward through the area Monday afternoon into
Monday evening. Thus, kept the higher end PoPs for this period
across the area. SPC has a marginal severe risk for most of the
area Monday afternoon and evening. There is good mean layer CAPE
values with modest deep layer bulk shear, as the front comes
through. This would be the best chances for any severe storms to
occur. Precipitable water values also are fairly high, so locally
heavy rainfall may occur as well.

Some differences later Monday night, but at this time will leave
the blended PoPs as is, until better model trends are seen.

Until the cold front pushes southward through the area, we may see
the hot and humid conditions linger into Monday, especially in
southern portions of the area. The big question will be if we can
get decent sunshine on Monday, before the front and associated
storms move in. If this becomes more likely, then later shifts
would need to consider expanding the Heat Advisory into Monday.

LONG TERM...

Tuesday Through Friday...Forecast Confidence Is Medium.

The ECMWF keeps lingering QPF with the passing cold front in the
area Tuesday, though think that the GFS trend with a dry forecast
may be more realistic. Kept lower end PoPs for now for Tuesday
into early Wednesday, though these may need removal in later
forecasts, if the ECMWF catches onto the drier trend.

ECMWF/GFS show high pressure keeping the area dry Tuesday night
into Thursday. Kept dry forecast for later Wednesday into
Thursday. Temperatures Tuesday into Thursday should be back to
near normal levels for this time of year. Chances for showers and
storms returns by Friday, though models are rather different with
where low pressure will track.

AVIATION(09Z TAFS)...

Prevailing VFR expected through the TAF period. A few afternoon
cumulus clouds are possible today around 3.5 to 4 kft. Prevailing
S to SSW winds are expected today, although they could turn SE for
a time this afternoon near the Lake (including at MKE). There is
a marginal chance for LLWS for tonight, but kept this out of the
TAFs for now.

MARINE...

Quiet conditions are expected over the weekend, with winds and
waves remaining below Small Craft Advisory levels. Shower and
thunderstorm chances will increase on Sunday night into Monday,
with a front bringing stronger northerly winds after its passage.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory from 1 PM this afternoon to 7 PM CDT Sunday for
     WIZ046-047-051-052-056>060-062>072.

LM...None.
&&

Update...Boxell
Today/Tonight and Aviation/Marine...Boxell
Sunday THROUGH Friday...99
Hazardous weather outlook, Jun 16, 3:36 AM CST, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
436 AM CDT Sat Jun 16 2018

WIZ046-047-051-052-056>060-062>072-170945-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
436 AM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A Heat Advisory is in effect for all of south central and
southeast Wisconsin, starting midday today into tonight. Hot and
humid conditions are expected. Heat index values will likely reach
around 100 degrees.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The Heat Advisory continues into early Sunday evening across the
area. Hot and humid conditions are expected. Heat index values
will likely reach around 100 degrees across southern Wisconsin.
The heat may linger into Monday.

There are chances for thunderstorms mainly later Sunday night into
Monday morning, with thunderstorms likely Monday afternoon into
Monday night, as a cold front moves south through the region.
There is a marginal risk for severe storms mainly Monday afternoon
and evening, along with locally heavy rainfall.

More seasonable temperatures are expected behind the front for
Tuesday into the rest of next week.

There are smaller chances for thunderstorms Tuesday into early
Wednesday, and again Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed into Sunday.

LMZ643>646-170945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
436 AM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

Areas of fog, possibly dense, may form over Lake Michigan today
into tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There are chances for thunderstorms mainly later Sunday night into
Monday morning, with thunderstorms likely Monday afternoon into
Monday night, as a cold front moves south through the region.
There is a marginal risk for severe storms mainly Monday afternoon
and evening.

There are smaller chances for thunderstorms Tuesday into early
Wednesday, and again Friday.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, Jun 16, 8:36 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       MCFARLAND               43.02N 89.28W
06/16/2018  M3.35 INCH       DANE               WI   COCORAHS

            1 E MCFARLAND, STATION WI-DA-14.

&&
Local storm report, Jun 16, 8:41 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       5 ENE MOUNT HOREB       43.03N 89.63W
06/16/2018  M2.31 INCH       DANE               WI   COCORAHS

            5.5 WNW VERONA NEAR RILEY, STATION WI-DA-49.

&&
Local storm report, Jun 16, 8:42 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       1 E MAPLE BLUFF         43.11N 89.35W
06/16/2018  M2.28 INCH       DANE               WI   COCORAHS

            3 NE MADISON, STATION WI-DA-52.

&&
Local storm report, Jun 16, 9:14 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       4 SSW SHOREWOOD HILLS   43.03N 89.49W
06/16/2018  M4.12 INCH       DANE               WI   COCORAHS

            5 SW MADISON, STATION WI-DA-3.

0119 AM     HEAVY RAIN       STOUGHTON               42.92N 89.20W
06/16/2018  M4.04 INCH       DANE               WI   MESONET

            TOTAL SO FAR AT MESONET STATION STGHT,
            STOUGHTON.

0900 AM     HEAVY RAIN       2 S MIDDLETON           43.07N 89.51W
06/16/2018  M3.88 INCH       DANE               WI   COCORAHS

            6.1 W MADISON, STATION WI-DA-45.

0119 AM     HEAVY RAIN       1 ESE SHOREWOOD HILLS   43.07N 89.43W
06/16/2018  M3.80 INCH       DANE               WI   MESONET

            TOTAL SO FAR AT MESONET STATION MDSNW, 1 ESE
            SHOREWOOD HILLS.

0836 AM     HEAVY RAIN       4 SE CROSS PLAINS       43.08N 89.59W
06/16/2018  M3.80 INCH       DANE               WI   PUBLIC

0900 AM     HEAVY RAIN       1 SSW SHOREWOOD HILLS   43.06N 89.46W
06/16/2018  M3.76 INCH       DANE               WI   COCORAHS

            3.7 WSW MADISON, STATION WI-DA-13.

0900 AM     HEAVY RAIN       1 W SHOREWOOD HILLS     43.08N 89.47W
06/16/2018  M3.40 INCH       DANE               WI   COCORAHS

            4 W MADISON, STATION WI-DA-39.

0900 AM     HEAVY RAIN       MCFARLAND               43.02N 89.28W
06/16/2018  M3.35 INCH       DANE               WI   COCORAHS

            1 E MCFARLAND, STATION WI-DA-14.

0824 AM     HEAVY RAIN       1 NE MCFARLAND          43.03N 89.28W
06/16/2018  M3.23 INCH       DANE               WI   TRAINED SPOTTER

            OVERNIGHT RAINFALL REPORTED VIA SOCIAL
            MEDIA. 1.5 INCH DIAMETER BRANCH DOWN AS
            WELL.

0900 AM     HEAVY RAIN       1 SSW MIDDLETON         43.08N 89.52W
06/16/2018  M2.88 INCH       DANE               WI   COCORAHS

            6.4 W MADISON, STATION WI-DA-46.

0711 AM     HEAVY RAIN       2 SW SHOREWOOD HILLS    43.06N 89.48W
06/16/2018  M2.70 INCH       DANE               WI   CO-OP OBSERVER

            CHMW3 - CHARMANY FARM IN MADISON.

0725 AM     HEAVY RAIN       1 SSW MIDDLETON         43.10N 89.51W
06/16/2018  M2.58 INCH       DANE               WI   CO-OP OBSERVER

            WASTEWATER TREATMENT PLANT.

0400 AM     HEAVY RAIN       3 NE VERONA             43.02N 89.49W
06/16/2018  M2.56 INCH       DANE               WI   AMATEUR RADIO

            STORM TOTAL FROM 1155PM FRIDAY THROUGH 4AM
            SATURDAY.

0841 AM     HEAVY RAIN       1 NNE MONONA            43.07N 89.33W
06/16/2018  M2.50 INCH       DANE               WI   PUBLIC

            OVERNIGHT RAINFALL REPORTED CLOSE TO MONONA
            GOLF COURSE. REPORTED VIA SOCIAL MEDIA.

0704 AM     HEAVY RAIN       MCFARLAND               43.02N 89.29W
06/16/2018  M2.43 INCH       DANE               WI   TRAINED SPOTTER

0900 AM     HEAVY RAIN       5 ENE MOUNT HOREB       43.03N 89.63W
06/16/2018  M2.31 INCH       DANE               WI   COCORAHS

            5.5 WNW VERONA NEAR RILEY, STATION WI-DA-49.

0941 AM     HEAVY RAIN       1 E MAPLE BLUFF         43.11N 89.35W
06/16/2018  M2.28 INCH       DANE               WI   COCORAHS

            3 NE MADISON, STATION WI-DA-52.

0819 AM     HEAVY RAIN       2 N VERONA              43.02N 89.53W
06/16/2018  M2.25 INCH       DANE               WI   PUBLIC

            LOCATION JUST EAST OF UNIVERSITY RIDGE GOLF
            COURSE. OVERNIGHT RAINFALL REPORTED VIA
            SOCIAL MEDIA.

0941 AM     HEAVY RAIN       1 W DE FOREST           43.25N 89.36W
06/16/2018  M1.75 INCH       DANE               WI   PUBLIC

            OVERNIGHT RAINFALL. REPORTED VIA SOCIAL
            MEDIA.

0839 AM     HEAVY RAIN       1 NW WIND POINT         42.79N 87.79W
06/16/2018  M1.50 INCH       RACINE             WI   PUBLIC

            OVERNIGHT RAINFALL REPORTED NEAR
            INTERSECTION OF HIALEAH DRIVE AND ERIE
            STREET. REPORTED VIA SOCIAL MEDIA.

0816 AM     HEAVY RAIN       1 S WIND LAKE           42.81N 88.16W
06/16/2018  M1.05 INCH       RACINE             WI   PUBLIC

0115 AM     HAIL             4 WNW ARENA             43.18N 89.99W
06/16/2018  M0.75 INCH       IOWA               WI   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

0126 AM     FLASH FLOOD      MADISON                 43.08N 89.39W
06/16/2018                   DANE               WI   LAW ENFORCEMENT

            NUMEROUS VEHICLES STRANDED. WATER ENTERING
            LOWER LEVELS OF HOUSES AND APARTMENT
            BUILDINGS. FIRE DEPARTMENT PERFORMING WATER
            RESCUES.

&&
Local storm report, Jun 16, 9:21 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      3 WSW MONONA            43.04N 89.38W
06/16/2018                   DANE               WI   911 CALL CENTER

            FOLLOW UP ON FLOODING: SEVERAL STALLED
            VEHICLES ON THE BELTLINE BETWEEN MILE
            MARKERS 261 AND 263, WHICH IS PARK ST AND
            JOHN NOLAN DR. ALSO 3 FEET OF WATER IN HWY
            14 IN TOWN OF MADISON. WATER INTO SOME HOMES
            ON SOUTHWEST SIDE OF CITY. WATER INTO SOME
            UW CAMPUS BUILDINGS.

&&
Local storm report, Jun 16, 9:23 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       2 SSW MADISON           43.06N 89.40W
06/16/2018  M4.43 INCH       DANE               WI   PUBLIC

            ALSO SMALL HAIL.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

20 heat. Local standard time, as filed.

Heat, Columbia

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Columbia forecast zone
Reported by
Mesonet
Coordinates
43.467, -89.334 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Dane

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Dane forecast zone
Reported by
Mesonet
Coordinates
43.067, -89.418 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Green

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Green forecast zone
Reported by
Mesonet
Coordinates
42.680, -89.602 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Green Lake

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Green Lake forecast zone
Reported by
Mesonet
Coordinates
43.800, -89.045 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Iowa

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Iowa forecast zone
Reported by
Mesonet
Coordinates
43.001, -90.135 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Jefferson

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
43.021, -88.776 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Lafayette

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Lafayette forecast zone
Reported by
Mesonet
Coordinates
42.661, -90.132 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Marquette

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Marquette forecast zone
Reported by
Mesonet
Coordinates
43.820, -89.399 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Rock

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Rock forecast zone
Reported by
Mesonet
Coordinates
42.671, -89.072 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Sauk

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Sauk forecast zone
Reported by
Mesonet
Coordinates
43.427, -89.948 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Walworth

When
June 16, 10:00 AM CST to June 17, 6:00 PM CST
Where
Walworth forecast zone
Reported by
Mesonet
Coordinates
42.669, -88.542 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Washington

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Washington forecast zone
Reported by
Mesonet
Coordinates
43.369, -88.231 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Waukesha

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Waukesha forecast zone
Reported by
Mesonet
Coordinates
43.018, -88.304 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Dodge

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Dodge forecast zone
Reported by
Mesonet
Coordinates
43.416, -88.707 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Fond du Lac

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Fond du Lac forecast zone
Reported by
Mesonet
Coordinates
43.754, -88.488 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Kenosha

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Kenosha forecast zone
Reported by
Mesonet
Coordinates
42.573, -87.840 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Milwaukee

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Milwaukee forecast zone
Reported by
Mesonet
Coordinates
43.022, -87.929 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Ozaukee

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Ozaukee forecast zone
Reported by
Mesonet
Coordinates
43.403, -87.891 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Racine

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Racine forecast zone
Reported by
Mesonet
Coordinates
42.730, -87.812 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

Heat, Sheboygan

When
June 17, 10:00 AM CST to 6:00 PM CST
Where
Sheboygan forecast zone
Reported by
Mesonet
Coordinates
43.756, -87.800 (the zone’s center; the record gives no point)

Maximum heat index values around 100 degrees.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2018Every state in 2018This day in weather historyWarnings in Wisconsin, June 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 761914, 761915, 761917, 761920, 761922, 761925, 761927, 761929, 761931, 761933, 761934, 761942, 761945, 761947, 761949, 761951, 761952, 761953, 761954, 761956.